# SDR JJBA202006297007

- Difficulty date: June 27, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 37,410 hours, 25,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 42482
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 2,386 hours, 2,200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD EXTERNAL LIGHT INOPERATIVE. R&R EMERGENCY LIGHT LAMP. OPS CHECK FAILED. ALSO, FOUND MULTIPLE INTERNAL EMERGENCY SIGNS IN GALLEY AREA TO BE INOPERATIVE AS WELL. TROUBLESHOT TO #2 EMERGENCY BATTERY PACK. R&R #2 BATTERY PACK. OPS CHECK SAT.
